# SDR AALA201706289011

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 8,908 hours, 3,251 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. F/O WINDOW ARCING; LOWER FWD CORNER DELAMINATED, FRACTURED, OVERHEATING. THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO LAX WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FORWARD WINDOW SEAL LOOSE AND FLAPPING ON F/O'S SIDE WINDOW. CLEANED F/O SIDE WINDOW WITH ALCOHOL.  WINDOW CLEANED CLEAR. IAW AMM 30-41-11 WINDOW HEAT CONTROL UNIT SYSTEM TEST GOOD.  NO EVIDENCE OF ARCING OR DELAMINATION.  INSPECTED F/O NR 1 WINDSHIELD PER AMM56-11-00-200-803. REPAIRED THE O/B VERTICAL PREMOLDED SEAL AND AERODYNAMIC SMOOTHER PER AMM56-11-00-300-801. CKS OK.
